I'm not familiar with bilirubin levels.But my eyes were getting pretty bad during treatment until 12 weeks after treatment,I even had prescription glasses made,my first ones ever.But now my vision is even better than pre treatment.So the glasses were a waste of money.
"Is a bilirubin level of 3 considered high?"
Yes. I assume you mean Total Bilirubin level?
Normal ranges may vary slightly among different laboratories. You should look on your lab report to find the normal range for your lab.
A high total bilirubin level is an indication you may have a serious underlying disease.
Can bilirubin affect your eyes?
Yes, It can make the white of your eyes yellow when bilirubin is above 3 or 4.
"I am having trouble with mt eyes."
Bilirubin does NOT effect eye sight.
Is there bilirubin in your urine too?
You should see a gastroenterologist or hepatologist soon, as a high total bilirubin can mean you have a serious condition or disease that should be care for now.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.